# SDR DXTA2015081106058

- Difficulty date: August 12, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 11,360 hours, 7,032 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

AT 300 AGL, THE LT AIRSPEED DISAPPEARED.  IT CAME BACK ON SHORTLY, SHOWING 80 KTS.  FIRST OFFICER`S AIRSPEED WAS 220 KTS.  LT AIRSPEED CLIMBED TO 270, WHILE THE RT DROPPED TO 120KTS.  CONTINUED TO HAVE THREE DIFFERENT AIRSPEEDS & ALL CONTINUED TO FLUCTUATE BETWEEN 270KTS & 180KTS.  ALL THREE WERE DIFFERENT AT ALL TIMES BY AS MUCH AS 100KTS.  EIED HAS F1A, F1B, F2A, F2B ADC FAULTS.  INSPECTED ALL THREE PITOT & STATIC SYS.  FOUND INSECT NESTING MATERIAL & COCOONS IN ALL THREE PITOT PROBES, AT THE BACK SIDE OF THE PROBES.   RECONNECTED PITOT PROBES & COMPLIED WITH PITOT & STATIC SYS LEAK CHECK. OPS CHECKED GOOD IAW FAA 43 APPENDIX E PARAGRAPH A, AND IAW 91.411 & MM 34-11-00-790-801 & 34-11-00-200-801.
